Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Modeling and adaptive tracking for a class of stochastic Lagrangian control systems
Author: Cui, M.
Wu, Z.
Xie, X.
Shi, P.
Citation: Automatica, 2013; 49(3):770-779
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2013
ISSN: 0005-1098
Statement of
Ming-Yue Cui, Zhao-Jing Wu, Xue-Jun Xie, Peng Shi
Keywords: Stochastic Lagrangian control systems; Adaptive tracking; Mechanics model
Rights: Copyright © 2012 Elsevier Ltd. All rights reserved.
RMID: 0020126488
DOI: 10.1016/j.automatica.2012.11.013
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.